# SDR 2007UALA00264

- Difficulty date: January 31, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 61,478 hours, 10,165 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COME ON & GO OFF IN BUSINESS CLASS.  TESTED EEL LIGHTS SEVERAL TIMES AND FOUND NO DEFECTS IN OPERATION.  UNABLE TO DUPLICATE.A/C RETURNED TO SERVICE.
